# SDR CALA2014011600078

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 57,945 hours, 8,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 126299
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0001 LT & RT DOOR 4 EXIT SIGNS FOUND INOPERATIVE.  BATTERY PACK AT R4 ATTENDANT SEAT REPLACED & LAMP TESTED NORMAL IAW AMM 33-51-07.
